# SDR N6WA2025012901

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 44,118 hours, 31,804 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: SH670322843
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE THE DOOR 142BR SIDE RH AT FS379-385.   REMOVED DAMAGED JOINT PIECE AND DIAPHRAGM AND REPLACED WITH NEW ONES IAW CRJ SRM 51-42-06. CLEANED, PRIMED, AND PAINTED RIVETS IAW CRJ SRM 51-25-01
